MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP 10 MD; URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP 10 MD; URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant negative results for 1 patient urine sample tested with the chemstrip 10 md urine test strips when compared to a microscopic urinanalysis testing.The leucocytes result from the urine test strip was visually read as negative while it resulted in a leucocytes value of >100 when it was tested microscopically.The unit of measurement was not provided.The customer stated that the physician sent out the samples for re-testing because symptoms were shown on the patient.
 
Additional Manufacturer Narrative
The expiration date of the test strip lot number 75515403 was 31-mar-2025.The customer stated that they do not perform any qc on the strips.The 2 test strips lot numbers were received for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Correction: one test strips lot number was received for investigation instead of two.Section d9 was updated.One vial of the customer's test strips' lot number 77738702 containing 45 of 100 test strips was received for investigation and showed no signs of damage and no abnormalities.The received test strips lot number 77738702 and the retention material lot numbers 75515400 and 77738700 were all measured by visual reading with 0-native-urine and a leucocytes-dilution-series.The investigation results revealed that no false negative results were observed and that the materials fulfill the requirements.The product release/stability review of the customer's test strips' lot numbers 77738702 and 75515403 passed all checks during production steps and were released without restrictions.The investigation did not identify a product problem.The root cause was consistent with the supernatant from the centrifuged sample been measured with the strips leading to a negative result when compared to laboratory result.Due to different measuring technology, the results may slightly differ and one range difference is acceptable.

Brand Name
CHEMSTRIP 10 MD
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20438483
Report Number1823260-2024-02971
Device Sequence Number7990981
Product Code JIL
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number03260763160
Device Lot Number77738702, 75515403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown